Previous |  Up |  Next


Title: On separating sets of words. III. (English)
Title: O oddělujících množinách slov. III. (Czech)
Author: Flaška, Václav
Author: Kepka, Tomáš
Author: Kortelainen, Juha
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 1
Year: 2010
Pages: 57-64
Category: math
MSC: 68Q42
MSC: 68R15
idZBL: Zbl 1217.68170
idMR: MR2752700
Date available: 2014-05-02T05:35:38Z
Last updated: 2014-05-02
Stable URL:
Related article:
Related article:
Related article:
Related article:


Files Size Format View
ActaCarolinae_051-2010-1_5.pdf 344.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo